# SDR USAA2009042790985

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 29,878 hours, 10,684 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1075 - PHL - EMERGENCY EQUIPMENT - FORWARD CABIN FLIGHT ATTENDANT'S FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLIGHT ATTENDANT'S FLASHLIGHT.
